# SDR QXEA0100951

- Difficulty date: May 26, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N481US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11230
- Aircraft time: 31,599 hours, 38,441 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - STRINGER 21A FOUND TO BE CRACKED FORWARD OF FRAME 3450. REPAIRED IAW FOKKER SRM 53-02-05, FIGURE 1, PAGE 3, ITEM F.
